MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542511
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain, deflation.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a primary breast augmentation with a 275cc mentor siltex contour profile spectrum prosthesis (right) and a 275cc mentor siltex contour profile high prosthesis (left) and experienced bilateral deflation, left-sided paresthesia, and right-sided breast pain postoperatively.Initially, the patient reached out to mentor stating that she experienced right-sided deflation and left-sided nerve damage.The patient had a consultation with her physician and stated that she experienced right-sided deflation and breast pain/discomfort.In addition, the patient¿s physician noted that she had a history of the left breast implant with subsequent surgical treatment.As a result, the patient underwent explantation on (b)(6) 2020.At this time of report, the date of explantation for the left-sided device is unknown and is estimated as (b)(6) 2020 based on available information.Follow-up is still in progress.If additional information is received in the future, a supplemental report will be submitted.This report is for the right-sided prosthesis.
 
Additional Manufacturer Narrative
On 14-jan-2020, mentor received additional information regarding the date of explantation.The date of explantation was rescheduled from (b)(6) 2020, to (b)(6) 2021.However, the patient also stated that her surgeon is no longer available, and she will need to find a new surgeon for the revision surgery.The relevant field has been updated.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10945560
Report Number1645337-2020-15331
Device Sequence Number11483528
Product Code FWM
UDI-Device Identifier00081317002130
UDI-Public00081317002130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2013
Device Model Number3542511
Device Catalogue Number3542511
Device Lot Number5924574
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR